Generic drug of the therapeutic class: Analgesics
active ingredients: Paracetamol
laboratory: Bristol Myers Squibb
Box of 40
Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Dosage DAFALGAN 1 g Film-coated tablet Box of 40
Swallow the tablet as it is with a drink (for example, a glass of water, milk, fruit juice).
This presentation is ADULT RESERVED and the CHILD from 50 kg (from about 15 years old).
The usual dosage is 1 tablet to 1 g per dose, to be renewed if necessary after 4 hours minimum.
It is generally not necessary to exceed 3 g of paracetamol per day, or 3 tablets .
However, in case of more severe pain, the maximum dosage can be increased up to 4 g per day, or 4 tablets per day.
Always respect an interval of 4 hours between catches.
Recommended maximum doses: see section Warnings and precautions for use Special warnings and special precautions for use.
Frequency of administration
Systematic catches prevent pain or fever oscillations:
· In adults, they must be spaced at least 4 hours apart.
Renal failure :
In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours. The dose of paracetamol should not exceed 3 g per day, or 3 tablets.
· Hypersensitivity to paracetamol or other components.
· Hepatocellular insufficiency.
Dafalgan side effects
· A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.
· Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.